# SDR HNAA2021030700088

- Difficulty date: March 4, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 39,099 hours, 35,280 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Sps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPS 1 INOP ON TAKEOFF ROLL. CMC MSG OF SPC FAIL.   CMC MSG SPC FAIL FOLLOWED FIM 27-36-00-810-807-A BLOCK 1 OPS CHECK AMM 27-36-00-700-801-A SPS OPS CHECK GOOD FOUND TO BE TRANSITORY CONDITION. OK FOR SERVICE.
